Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the number of components
of the moduli schemes
of stable torsion-free sheaves
on integral curves


Author: E. Ballico
Journal: Proc. Amer. Math. Soc. 125 (1997), 2819-2824
MSC (1991): Primary 14H60, 14D20, 14B99
DOI: https://doi.org/10.1090/S0002-9939-97-04216-0
MathSciNet review: 1443812
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Here we give an upper bound for the number of irreducible components of the moduli scheme of stable rank $r$ torsion-free sheaves of fixed degree on the integral curve $X$. This bound depends only on $r$, $\mathrm {Sing}(X), p_a(X)$ and the corresponding number for the rank 1 case.


References [Enhancements On Off] (What's this?)

  • [BPS] C. Banica, M. Putinar, G. Schumacher, Variation der globalen Ext in Deformationen kompakter komplexer Räume, Math. Ann. 250 (1980), 135-155. MR 82e:32015
  • [Co] P. Cook, Local and global aspects of the module theory of singular curves, Ph.D. Thesis, Liverpool 1993.
  • [M] M. Maruyama, Elementary transformations of algebraic vector bundles, in: Algebraic Geometry - Proceedings La Rabida, pp. 241-266, Lecture Notes in Math. 961, Springer-Verlag, 1981. MR 85b:14020
  • [N] P. E. Newstead, Introduction to Moduli problems and Orbit Spaces, T.I.F.R. Lecture Notes 51, 1978. MR 81k:14002
  • [S] C. S. Seshadri, Fibrés vectoriels sur les courbes algébriques, Astérisque 96, 1982. MR 85b:14023

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14H60, 14D20, 14B99

Retrieve articles in all journals with MSC (1991): 14H60, 14D20, 14B99


Additional Information

E. Ballico
Affiliation: Department of Mathematics, University of Trento, 38050 Povo (TN), Italy
Email: ballico@science.unitn.it

DOI: https://doi.org/10.1090/S0002-9939-97-04216-0
Received by editor(s): November 28, 1994
Additional Notes: This research was partially supported by MURST and GNSAGA of CNR (Italy). The author is a member of Europroj (and its group “Vector bundles on curves”).
Communicated by: Eric Friedlander
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society